# SDR AALA20160926004

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 2,717 hours, 1,065 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: B101001503
- Part serial: 10285709
- Condition: Odor
- Location: Galley
- Part time: 3,832 hours, 866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 1 COFFEEMAKER WAS PRODUCING AN ELECTRICAL ODOR.  POWER TO COFFEEMAKER WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-32-00. OPS AND LEAK CHECKED NORMAL.
